# SDR ASAA0853179

- Difficulty date: July 14, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 7,149 hours, 2,133 cycles
- Engine: Ge CFM567B24
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 0802070501
- Part serial: 6366
- Condition: Faulted
- Location: Ee Bay
- Part time: 7,149 hours, 2,133 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START DURING POWER TRANSFER UNIT LIGHT ILLUMINATED. FOUND THE FOLLOWING CB OPEN P91 PANEL TR1 P92 PANEL DC BUSS 2 TRANSFER & TR 2 RESET C B'S SYSTEM OPS CK OK. IAW FIM TASK 24-31-00-810.
